Chantix Rash Hives and Dermographism

by PJF
(RI)

I began to develop a rash one week after taking Chantix. I immediately stopped but it has been four weeks and I still have the hives, itching, and rash. I found this website and I have every symptom described for dermographism. Has anyone experienced this after taking Chantix? I took Prednisone for 12 days and it didn't help at all. Benadryl worked alright but I am finding that Zyrtec works better. Wearing light cotton clothes covering my legs and arms has reduced the marks on my extremities but my face is a mess. I can touch my lip and it blows up like a balloon. I am praying this goes away soon.


Visit our SKIN DOCTOR PAGE or go back to our HOME PAGE.

Comments for Chantix Rash Hives and Dermographism

Click here to add your own comments.
Visit this
PICTURES OF RASHES PAGE.

Feb 23, 2018
Chantix Hives
by: Anonymous

On Dec 1st I started Chantix and four days later I was covered in hives. The itching was so bad that I went to my primary doctor who started me on prednisone for three weeks. Nothing happened to the hives, but I was sent to a Gynecologist because I started to bleed from the cervix after not doing so for over ten years. It has been three months and I still have them. I am seeing three doctors who can not find a cure. I have had four blood tests and two biopsies and still nothing. Oh and let’s not forget all the medication they have me on. Please someone help!

Dec 21, 2017
Going Out of My Mind Itching!
by: Anonymous

Did anyone ever give you answers to your questions? I am going out of my mind with giant hives and severe itching. Is there a cure? Does it ever go away? Yes, I took Chantix. Please help!

Jan 02, 2017
Hives
by: Des

I'm having the same problem for about six months. Did this ever end for you?

Apr 25, 2011
Long Term Chantix Itch
by: Rhonda

I took Chantix once with no side effects then on the second time of taking it I developed hives on the legs, only you don't really see much but you itch until you feel like you are going to lose your mind. Calamine lotion helps but you are painted pink and cannot show your body. I have had this for 7 months now after I stopped taking Chantix and it does not seem to be going away. I also get a hot feeling on the right side of my face like a burning feeling wind burn from the inside out and then the skin peels away and its gone for about 1 week then here it comes back. Does anyone know what I can do for either of these? It is so fustrating and painful to live like this.

Nov 08, 2010
Chantix Rash Hives itch!
by: Anonymous

I took Chantix before and I didn't have this problem. I am taking it now and yes, the rash/hives are almost like whelps appearing in random places - lots and lots of them. Glad it's not summer anymore. Earlier my back looked like it had a bunch of red zig zags patterns all over it and yes, it itches like crazy. I'm wondering what changed in Chantix? Not sure how to help this either, but a hot shower seems to help. Someone else mentioned Zyrtec.

Click here to add your own comments.
Visit this
PICTURES OF RASHES PAGE.

Join in and write your own page! It's easy to do. How? Simply click here to return to Dermographism Questions and Answers.

Copyright 2006-2018 healthy-skincare.com

Disclaimer and Privacy Policy

Visit this
PICTURES OF RASHES PAGE